# SDR SIMA20211208001

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 38,889 hours, 34,319 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX. 100 KNOTS SPS 1 INOP WARNING & AT LEAST ONE OTHER CAUTION MESSAGE. REJECT TAKEOFF, RTG.-C/A-FOUND STALL PROTECTION COMPUTER NOT PROPERLY SECURED INTO RACK. BUMPED BACK COMPUTER AND TIGHTENED KNOBS OVER 2 FULL TURNS EACH, IAW AMM 27-36-02. OPC GOOD IAW 27-36-00-700-801.
